| Model Number |
CNWTT6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had glare and halos.The iol was exchanged for unspecified monofocal lens.There are two medical device reports associated with this patient.This report is associated with the file 1 of 2.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.Company multifocal lens replaced with a monofocal lens.The root cause for the reported complaint could not be determined.The reported exchange of a multifocal lens for a monofocal lens, may suggest that the replacement lens model was an improved choice for the patient's vision needs.The instructions for use (ifu) states that some visual effects may be expected due to the superposition of focused and unfocused multiple images.These may include some perception of halos, radial lines around point sources of light(starbursts) under night-time conditions, or glare, as well as other visual symptoms.As with other multifocal intraocular lenses (iols), there is a possibility that visual symptoms may be significant enough that the patient will request explant of the multifocal intraocular lens (iol).Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
There are two medical device reports associated with this patient.This report is associated with the left eye.